# SDR IPXA10663317

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587672
- Condition: Dented
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DMI D429161, MAIN CARGO DECK POS NR 2 RT FLOORBOARD - 2ND BOARD IN FROM OTBD HAS A 1-INCH BY 1-INCH DENT.  REPLACED FLOORBOARD WORKING WITH EO B767-5320-9693 AND M/M 53-01-06.
